# SDR CALA2021053100772

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 71,709 hours, 29,738 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 VERBAL FUELER REPORT - FUEL CAP LANYARD RING MISSING. INSTALLED RING FOR FUEL CAP LANYARD.
